# SDR 2002F00899

- Difficulty date: February 20, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N989QS
- Make and model: Cessna 750
- Aircraft serial: 7500089
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

EN ROUTE TO THE US FROM MKJS THE A/C EXPERIENCED AN UNCOMMANDED EXTENSION OF THE L/G AT FL410, .89 MACH.  THE L/G REMAINED EXTENDED FOR APPROX 1 MINUTE AND THEN RETRACTED.  SEVERAL MINUTES LATER THE L/G EXTENDED AGAIN UNTIL DESCENT TO FL230, 210 KIAS WHEN THE GEAR RETRACTED.  THE L/G DEPLOYED NORMALLY ON APROACH AND THE A/C LANDED IN FLL WITHOUT INCIDENT.  MAINTENANCE INSPECTED TEH A/C AND DETERMINED IT SAFE FOR FERRY TO MCO.  AT MCO MAINTENANCE REMOVED AND REPLACED THE LG CONTROL ASSY, LOGIC MODULE AND THE GEAR DOWN CONTROL WIRE BETWEEN THESE COMPONENTS.  THE L/G SYSTEM OPS CHECKED GOOD PER CES FT 750-0037 6.2.  THE A/C WAS THEN RETURNED TO SERVICE.  (M)
